# SDR AALA971818

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1902-1921
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AT STATION 1902-1921 LONGERON 46R AND 45R CLASS 3 REPAIR WITH CORROSION AT STATION 1921.  REMVOED CLASS 3 REPAIR REMOVED ALL CORROSION AND INSTALLED A CLASS 1 REPAIR IAW SRM 53-20-00.  (M)
